# SDR A6WA200540150

- Difficulty date: April 9, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: G80082
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DOOR SEAL IS LOUD ABOVE 6 DP.  VIBRATION NOISE STARTS AT 270 KNOTS IAS.  REMOVED AND REPLACED PASSENGER DOOR SEAL.  PRESSURE CHECK GOOD.  (M)
